# SDR AALA20100820TUL03

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CARGO DOOR LOWER EDGE ASSEMBLY DENTED AND WORN.  REMOVED DAMAGED EDGE BEAM AND INSTALLED NEW EDGE BEAM PER ESO 90121.
